Refine Categories

ListList GridGrid

Pharmacist Formula Cetirizine

Showing 1 - 5 of 5
Sort By
Page  of 1
Related Categories: Cetirizine | Hayfever

Pharmacist Formula Cetirizine

Alzene 10mg 30 Tablets

Catalogue Number: 790752

Each tablet contains 10mg of cetirizine hydrochloride. Indications: In adults and children aged 6 years and older: relief of symptoms associated with seasonal and perennial allergic rhinitis hayfever, and uncomplicated skin manifestations of chronic urticaria.

Consumer Medical Information

$10.99 Add to Cart

Zyrtec 10mg 10 Tablets

Catalogue Number: 541626

- Easy to take mini tablet - Fast relief from allergy/hayfever symptoms - Up to 24hr relief Relieves - Sneezing - Runny nose - Itchy nose - Red / itchy / watery eyes - Itchy skin 10, 30, 50, 60, 70 pack only

$9.99 Add to Cart

Zyrtec 10mg 60 Tablets

Catalogue Number: 874111

…with water. Do not chew or crush. Take for as long as needed. Active Ingredients Cetirizine Hydrochloride 10mg Warnings Do not use for children under 6 years of age, or if breastfeeding. See your doctor / pharmacist before use if you are pregnant or are trying to become pregnant. Zyrtec may cause…

$37.99 Add to Cart

Zyrtec Rapid Acting 42 Liquid Capsules

Catalogue Number: 970694

…as sneezing, runny nose, itchy nose, red/itchy/watery eyes Not for use by children under 12 years of age See your doctor/pharmacist before use if you are pregnant or are trying to become pregnant Ingredients: Each capsule contains Cetirizine Hydrochloride 10mg. Does not contain gluten or sucrose.

$37.99 Add to Cart

Enter your email address to receive our exclusive offers!